Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 4.911 5-Year IF: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $214.00 Volume 9, 2019 Issue 5

DOI: 10.1615/Int.J.UncertaintyQuantification.v9.i5

Table of Contents:

ROBUST UNCERTAINTY QUANTIFICATION USING RESPONSE SURFACE APPROXIMATIONS OF DISCONTINUOUS FUNCTIONS
Timothy Wildey, A. A. Gorodetsky, A. Belme, John N. Shadid
pages 415-437
DOI: 10.1615/Int.J.UncertaintyQuantification.2019026974
BAYESIAN OPTIMAL EXPERIMENTAL DESIGN INVOLVING MULTIPLE SETUPS FOR DYNAMIC STRUCTURAL TESTING
Sahil Bansal
pages 439-452
DOI: 10.1615/Int.J.UncertaintyQuantification.2019025897
ROBUSTNESS OF THE SOBOL' INDICES TO DISTRIBUTIONAL UNCERTAINTY
Joseph Hart, Pierre A. Gremaud
pages 453-469
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030553
KERNEL-BASED STOCHASTIC COLLOCATION FOR THE RANDOM TWO-PHASE NAVIER-STOKES EQUATIONS
M. Griebel, C. Rieger, Peter Zaspel
pages 471-492
DOI: 10.1615/Int.J.UncertaintyQuantification.2019029228
SHAPLEY EFFECTS FOR SENSITIVITY ANALYSIS WITH CORRELATED INPUTS: COMPARISONS WITH SOBOL' INDICES, NUMERICAL ESTIMATION AND APPLICATIONS
Bertrand Iooss, Clementine Prieur
pages 493-514
DOI: 10.1615/Int.J.UncertaintyQuantification.2019028372